File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Runge–Kutta discontinuous Galerkin scheme for hyperbolic conservation laws with discontinuous fluxes

TitleA Runge–Kutta discontinuous Galerkin scheme for hyperbolic conservation laws with discontinuous fluxes
Authors
Issue Date2017
Citation
Applied Mathematics and Computation, 2017, v. 292, p. 309-319 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/237013

 

DC FieldValueLanguage
dc.contributor.authorQiao, DL-
dc.contributor.authorZhang, P-
dc.contributor.authorLin, ZY-
dc.contributor.authorWong, SC-
dc.contributor.authorChoi, K-
dc.date.accessioned2016-12-20T06:14:50Z-
dc.date.available2016-12-20T06:14:50Z-
dc.date.issued2017-
dc.identifier.citationApplied Mathematics and Computation, 2017, v. 292, p. 309-319-
dc.identifier.urihttp://hdl.handle.net/10722/237013-
dc.languageeng-
dc.relation.ispartofApplied Mathematics and Computation-
dc.titleA Runge–Kutta discontinuous Galerkin scheme for hyperbolic conservation laws with discontinuous fluxes-
dc.typeArticle-
dc.identifier.emailWong, SC: hhecwsc@hku.hk-
dc.identifier.authorityWong, SC=rp00191-
dc.identifier.doi10.1016/j.amc.2016.07.030-
dc.identifier.hkuros270863-
dc.identifier.volume292-
dc.identifier.spage309-
dc.identifier.epage319-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats